Open Journal of Discrete Mathematics

Volume 7, Issue 2 (April 2017)

ISSN Print: 2161-7635   ISSN Online: 2161-7643

Google-based Impact Factor: 0.76  Citations  h5-index & Ranking

Non-Full Rank Factorization of Finite Abelian Groups

HTML  XML Download Download as PDF (Size: 339KB)  PP. 51-53  
DOI: 10.4236/ojdm.2017.72005    899 Downloads   1,316 Views  


Tilings of p-groups are closely associated with error-correcting codes. In [1], M. Dinitz, attempting to generalize full-rank tilings of  Zn2  to arbitrary finite abelian groups, was able to show that if p 5, then Znp  admits full-rank tiling and left the case p=3, as an open question. The result proved in this paper the settles of the question for the case p=3.

Share and Cite:

Amin, K. (2017) Non-Full Rank Factorization of Finite Abelian Groups. Open Journal of Discrete Mathematics, 7, 51-53. doi: 10.4236/ojdm.2017.72005.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.